Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have high BP, depression, anxiety and sleep apnea. Can I use both CPAP and weed?

hello i am 53 year old female , 164 lbs ,5ft 6,, i have high blood pressure , high colestrol, severe depression , anxieties, bipolar ,and sleep apnea ,i am on a cpap machine to sleep , before i got the machine which was a week ago i smoke weed to sleep ,which would help , i wwas wondering is it harmful to use both to sleep ,the cpap machine and weed ?.i spoke to my sleep apnea dr and he perscribed sleeping pills but the pills left me very tired when i wake up in morning and a metal taste in my mouth all day , but with the weed i feel ok , just have dried mouth
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
You are addicted to so called weed. there is drug abuse .. and you are having withdrawal symptoms to the drug contained in the weed. To get off the drug please consult a psychiatrist so that you can be given proper counselling before discontinuing the drug. Regarding using of CPAP machine along with weed please consult your doctor.
Answered: Mon, 11 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor